Anyone who has taken this medicine in the last couple of weeks is asked to check their skin for blue spots
In Norway, which has already suspended the use of the coronavirus vaccine produced by AstraZeneca, after immunizing with this drug, three health workers were hospitalized due to the formation of blood clots.
This is reported by the publication Aftenposten.
The first two middle-aged medics were admitted to the hospital on March 12, and another one the next day. Exactly when they received the vaccine is not specified, but it is known that it happened recently.
The kingdom’s pharmaceutical regulator, the Norwegian Medicines Agency, is checking for a link between what happened and the effect of the vaccine.
“We cannot yet say for sure about the connection of the vaccine with the formation of blood clots,” said Sigurd Hortemo, a representative of the agency.
Previously, the cause of blood clots may be a decrease in the number of platelets, but this side effect of the AstraZeneca vaccine is not known.
Against this background, all Norwegians under the age of 50 who were vaccinated with this drug over the past two weeks were asked to pay special attention to their health, and if there are characteristic signs — increased pain and the formation of blue spots on the skin — to consult a doctor.
Another case is also noted-10 days after receiving one dose of the AstraZeneca vaccine, a female health worker under the age of 30 from the municipality of Sunset in southern Norway died of a brain hemorrhage.
At the same time, it was not possible to officially prove the connection of any fatal cases among vaccinated people with immunization.
Recall that due to rumors about the formation of blood clots after the use of the AstraZeneca vaccine, it has been temporarily discontinued in at least 14 countries around the world.